# SDR SWAA2022072518597

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOORBEAM AT STA 986.5 BL 0 TO RBL 45 WL 208.1 HAS CORROSION AS MARKED. 124-019 / [01] REMOVED CORROSION AT MAIN CABIN AFT WEB AREA FLOORBEAM UPPER CHORD STA 986.5 FROM BL 0 TO RBL 45 WL 208 REF B737-700 SRM 51-10-02-0G-0.;[02] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.102' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[03] NOMINAL THICKNESS 0.150' MATERIAL LOOS 0.048' MATERIAL REMAINING 0.102' FOUND TO BE OUT OF LIMITS REF B737-700 SRM 51-70-51-1A-1 FIG 103 DETAIL B.;[04] VERIFIED 1-3.;[05] EA WAS ISSUED AND ALL REPAIRS AND PROCEDURES WERE DOCUMENTED ON EA #22-153-01841-WIP2; #TTG8Q00D6Q0X.;[06] VERIFIED AND INSPECTED STEP#5.
